# SDR HEEA075491

- Difficulty date: August 21, 2001
- Submitted: September 4, 2001
- Operation: General aviation
- Aircraft: N6748D
- Make and model: Bell 206L-3
- Aircraft serial: 51106
- Aircraft time: 12,403 hours
- System (JASC): 6720 · Tail Rotor Control System
- Part: Bellcrank
- Part number: 206001763001
- Condition: Corroded
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR BELLCRANK ASSY HAS CORROSION. REPLACED WITH SERVICEABLE PART.
